Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 22, NWS Lincoln, IL

February 6, 2008McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 6, 2008, 9:41 AM CST for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Feb 6, 2008, 10:38 AM CST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 9:41 AM CST (15:41 UTC)
In effect from
Feb 6, 2008, 10:38 AM CST
Expired
Feb 8, 2008, 4:29 PM CST
In force
54 hr
Issued by
NWS Lincoln, IL
Flood severity
Moderate

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 17.01 ft at Feb 7, 2008, 9:00 AM CST.

actionminormoderate101502/0602/0702/0802/09
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 061541
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
941 AM CST WED FEB 06 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES.

.SYNOPSIS...HEAVY RAINFALL OF 1 TO 2 INCHES OVER THE LAST COUPLE OF
DAYS...COMBINED WITH THE RAPID SNOW MELT...HAS CAUSED SIGNIFICANT
RISES ON THE MACKINAW RIVER. RIVER LEVELS SHOULD BEGIN CRESTING
LATER TONIGHT.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC113-179-203-070541-
/O.NEW.KILX.FL.W.0022.080206T1638Z-080208T1000Z/
/CNGI2.2.RS.080206T1638Z.080207T0600Z.080208T0400Z.NO/
941 AM CST WED FEB 06 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 AM WEDNESDAY THE STAGE WAS 12.7 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 13.6 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

MACKINAW RIVER
 CONGERVILLE       13  12.7 WED 9 AM    13.6   12.2    9.9

$$
GEELHART
6 follow-up statements
000 
WGUS83 KILX 070235
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
835 PM CST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC113-179-203-071635-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0325Z/
/CNGI2.2.RS.080206T1627Z.080207T1200Z.080208T2125Z.NO/
835 PM CST WED FEB 06 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

* THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM WEDNESDAY THE STAGE WAS 15.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

MACKINAW RIVER
 CONGERVILLE       13  15.3 WED 8 PM    16.0   14.2   11.4



$$
000 
WGUS83 KILX 070732
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
132 AM CST THU FEB 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC113-179-203-072132-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0815Z/
/CNGI2.2.RS.080206T1627Z.080207T1200Z.080209T0215Z.NO/
132 AM CST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1245 AM THURSDAY THE STAGE WAS 16.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

MACKINAW RIVER
 CONGERVILLE       13  16.3 THU 1 AM    14.9   11.7    9.4



$$
000 
WGUS83 KILX 071641
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1041 AM CST THU FEB 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC113-179-203-080641-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0900Z/
/CNGI2.2.RS.080206T1627Z.080207T1800Z.080209T0300Z.NO/
1041 AM CST THU FEB 07 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM THURSDAY THE STAGE WAS 16.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

MACKINAW RIVER
 CONGERVILLE       13  16.8 THU 10 AM   15.0   11.8    9.5



$$
000 
WGUS83 KILX 080212
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
811 PM CST THU FEB 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC113-179-203-081611-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0810Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080209T0210Z.NO/
811 PM CST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM THURSDAY THE STAGE WAS 15.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

MACKINAW RIVER
 CONGERVILLE       13  15.7 THU 8 PM    14.9   11.3    9.3



$$
000 
WGUS83 KILX 081621
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1021 AM CST FRI FEB 08 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC113-179-203-090051-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0051Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080208T1851Z.NO/
1021 AM CST FRI FEB 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM FRIDAY THE STAGE WAS 13.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  13.2 FRI 10 AM   11.1    9.3    7.8



$$
000 
WGUS83 KILX 082229
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
429 PM CST FRI FEB 08 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

ILC113-179-203-082259-
/O.CAN.KILX.FL.W.0022.000000T0000Z-080209T0051Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080208T1631Z.NO/
429 PM CST FRI FEB 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MACKINAW RIVER NEAR CONGERVILLE.
* AT  345 PM FRIDAY THE STAGE WAS 11.5 FEET. 
* FELL BELOW FLOOD STAGE AT 1031 AM FRIDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  11.5 FRI 4 PM           11.1    9.3



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:57 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Feb 6, 5:57 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
557 AM CST WED FEB 6 2008

.DISCUSSION...
ISSUED 252 AM CST WED FEB 6 2008

MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE SNOW CHANCES/AMOUNTS
TODAY...AS A RATHER VIGOROUS UPPER WAVE TRACKS THROUGH THE AREA.

08Z SURFACE ANALYSIS CONTINUES TO SHOW FRONTAL BOUNDARY DRAPED
ALONG THE OHIO RIVER...WITH SEVERAL WAVES OF LOW PRESSURE MOVING
ALONG IT. CONVECTION FROM EARLIER THIS EVENING HAS PUSHED WELL TO
THE EAST...LEAVING BEHIND ONLY A FEW SCATTERED SHOWERS ACROSS
CENTRAL ILLINOIS. ALOFT...DEEP TROUGH IS IN PLACE ACROSS THE
CENTRAL PLAINS...WHILE NEXT SHORT-WAVE OF INTEREST IS COMING
ONSHORE ACROSS THE PACIFIC NORTHWEST.

SHORT TERM...TODAY THROUGH FRIDAY

BAND OF SNOW ASSOCIATED WITH CENTRAL PLAINS UPPER LOW CURRENTLY
EXTENDS FROM EASTERN KANSAS NORTHEASTWARD INTO SOUTHERN WISCONSIN.
THIS BAND WILL PLAY A MAJOR ROLE IN THE WEATHER ACROSS CENTRAL
ILLINOIS TODAY...AS IT SLOWLY TRACKS E/NE TOWARD THE GREAT LAKES.
00Z 6 FEB MODELS HAVE AGAIN TRENDED SLOWER WITH THE EVOLUTION OF
THIS SYSTEM...BUT ARE NOW IN FAIRLY GOOD AGREEMENT WITH ONE
ANOTHER. NAM-WRF VERIFIED QUITE NICELY YESTERDAY...SO WILL LEAN
HEAVILY TOWARD ITS SOLUTION FOR THE FINER DETAILS TODAY. BASED ON
THE TRACK OF THE 700MB UPPER LOW...BEST SHOT AT SIGNIFICANT SNOWFALL
STILL APPEARS TO BE ACROSS THE NORTHWEST KILX CWA...GENERALLY
ALONG AND NORTH OF A RUSHVILLE TO MINONK LINE. ALL MODELS SHOW
SNOW BAND GRADUALLY SHIFTING INTO WEST-CENTRAL/NORTHWEST ILLINOIS
THIS MORNING...REACHING THE I-55 CORRIDOR TOWARD MIDDAY. FURTHER
EAST AND SOUTH...THE PRECIP WILL BE MUCH LIGHTER AND MORE
SCATTERED IN NATURE THIS MORNING. FORECAST SOUNDINGS SUGGEST THE
PRECIP COULD BE A RAIN/SNOW MIX EAST OF I-55 AND MAINLY RAIN SOUTH
OF I-70. AS THE UPPER LOW TRACKS INTO CENTRAL ILLINOIS THIS
AFTERNOON...MID-LEVEL COOLING WILL HELP CHANGE THE PRECIP TO SNOW
ACROSS ALL BUT THE FAR SE CWA WHERE RAIN SHOWERS WILL PERSIST FOR
THE BALANCE OF THE DAY. MEANWHILE...SNOW WILL CONTINUE ACROSS THE
ILLINOIS RIVER VALLEY. WITH SOUNDINGS SHOWING STEEPENING MID-LEVEL
LAPSE RATES AS THE UPPER LOW TRACKS OVERHEAD...AM A BIT CONCERNED
ABOUT THUNDER...ESPECIALLY GIVEN RECENT TRENDS. WILL THEREFORE
INCLUDE A SLIGHT CHANCE FOR THUNDER ALONG WITH THE SNOW ACROSS THE
NW CWA. CURRENT INDICATIONS STILL SUGGEST SNOWFALL ACCUMULATIONS
OF BETWEEN 2 AND 5 INCHES ACROSS THE WINTER WEATHER ADVISORY
AREA...HOWEVER CONVECTIVE TRENDS WILL HAVE TO BE MONITORED FOR
POTENTIAL SNOWFALL ENHANCEMENTS...PARTICULARLY ALONG AND NORTH OF
THE UPPER LOW TRACK. WILL LIKELY STICK WITH THE WINTER WEATHER
ADVISORY FOR NOW...AND LET THE DAY-SHIFT DETERMINE NEED FOR
POSSIBLE UPGRADE. WILL HOWEVER EXTEND THE ADVISORY UNTIL 6 PM...DUE
TO SLOWER MOVEMENT OF SYSTEM. OUTSIDE THE ADVISORY AREA...SNOWFALL
TOTALS WILL BE QUITE A BIT LIGHTER...WITH AN INCH OR TWO ALONG THE
I-72 CORRIDOR...AND LITTLE OR NO ACCUMULATION FURTHER SOUTH. UPPER
SYSTEM SLOWLY EXITS THE REGION TONIGHT...HOWEVER WILL MENTION
LINGERING FLURRIES THROUGH THE EVENING...WITH OVERCAST CONDITIONS
PERSISTING THROUGH THE NIGHT.

PACIFIC NORTHWEST WAVE QUICKLY SWINGS INTO THE MIDWEST ON
THURSDAY...HOWEVER IT WILL BE MUCH WEAKER THAN THE SYSTEM TODAY
AND WILL ALSO BE LACKING DEEP MOISTURE. WILL THEREFORE KEEP POPS
IN THE SLIGHT CHANCE CATEGORY FOR THURSDAY AFTERNOON. YET ANOTHER
FAST-MOVING WAVE TRACKS INTO THE AREA ON FRIDAY...BUT WILL TREAT
THIS ONE THE SAME AS THE THURSDAY WAVE...WITH ONLY AN INCREASE IN
CLOUDS AND SLIGHT CHANCE POPS. GENERAL TREND FOR THURSDAY AND
FRIDAY WILL BE FOR DRY CONDITIONS...WITH NEAR OR SLIGHTLY ABOVE
NORMAL TEMPS.

LONG TERM...SATURDAY THROUGH WEDNESDAY

BIG CHANGES IN STORE FOR THE WEEKEND...AS UPPER WAVE DIVING OUT OF
CANADA PUSHES AN ARCTIC AIRMASS INTO ILLINOIS LATE SATURDAY.
STRONG FRONT WILL LIKELY BE ACCOMPANIED BY SNOW-SHOWERS...FOLLOWED
BY WINDY AND SHARPLY COLDER CONDITIONS. LOW TEMPS SUNDAY MORNING
ARE PROGGED TO DIP INTO THE SINGLE DIGITS...WITH A FEW BELOW ZERO
READINGS POSSIBLE ACROSS THE ILLINOIS RIVER VALLEY. COLD BLAST
WILL BE SHORT-LIVED HOWEVER...AS PROGRESSIVE UPPER FLOW PATTERN BECOMES
MORE ZONAL EARLY NEXT WEEK. GFS/ECMWF SUGGEST YET ANOTHER WEAK
DISTURBANCE MAY BRING A LITTLE RAIN/SNOW TO THE REGION MONDAY
NIGHT INTO TUESDAY. CURRENT FORECAST HANDLES THIS QUITE WELL...SO
NO MAJOR UPDATES NEEDED IN THE EXTENDED AT THIS TIME.

BARNES
&&

.AVIATION...
ISSUED 557 AM CST WED FEB 6 2008

MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE CENTRAL ILLINOIS
TERMINALS FOR ABOUT ANOTHER 12 HOURS. LINGERING PRECIPITATION WILL
TRANSITION TO SNOW FROM WEST TO EAST...WITH KCMI FINALLY CHANGING
OVER BY MIDDAY. A FEW HOURS OF MODERATE TO HEAVY SNOW WILL IMPACT
KPIA/KBMI TERMINALS FROM LATE MORNING INTO EARLY AFTERNOON.
LIFR/IFR CONDITIONS WILL PERSIST UNTIL THE SYSTEM PULLS AWAY THIS
EVENING...WITH CONDITIONS POSSIBLY IMPROVING TO LOW END MVFR
TONIGHT. WINDS WILL BE VARIABLE AS LOW PRESSURE PASSES DIRECTLY
OVERHEAD... EVENTUALLY TURNING NORTHWEST IN ITS WAKE THIS EVENING.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
ILZ027>031-036-037-040-041-047.

&&
Hazardous weather outlook, Feb 6, 6:12 AM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CST WED FEB 6 2008

ILZ027>031-036-037-040-041-047-071200-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
612 AM CST WED FEB 6 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM
SYSTEM. TOTAL SNOWFALL WILL RANGE FROM 2 TO 5 INCHES BY THE TIME
THE SNOW ENDS LATE THIS AFTERNOON.

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SNOW
REPORTS WOULD BE APPRECIATED FROM OUR SPOTTERS TODAY.

ILZ038-042-043-048>053-071200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-
612 AM CST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM
SYSTEM. TOTAL SNOWFALL WILL RANGE FROM 1 TO 2 INCHES BY THE TIME
THE SNOW ENDS LATE THIS AFTERNOON.

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SNOW
REPORTS WOULD BE APPRECIATED FROM OUR SPOTTERS TODAY.

ILZ044>046-054>057-061>063-066>068-071>073-071200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
612 AM CST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM
SYSTEM. TOTAL SNOWFALL OF AN INCH OR LESS IS EXPECTED
BY THE TIME THE SNOW ENDS LATE THIS AFTERNOON.

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Feb 6, 9:26 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     FLOOD            HOMER                   40.03N 87.96W
02/06/2008                   CHAMPAIGN          IL   MESONET

            FLOODING ON SALT FORK RIVER. SOUTH HOMER LAKE RD NEAR IL
            RT 49 COVERED WITH 2-3 FEET OF WATER.

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:21 PM CSTSevere Thunderstorm WarningILXClay24 min
Feb 5, 6:32 PM CSTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby28 min
Feb 5, 6:35 PM CSTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Edgar, Effingham and 3 more40 min
Feb 5, 6:43 PM CSTTornado WarningILXClay, Jasper, Richland32 min
Feb 5, 6:53 PM CSTTornado WarningILXClay, Crawford, Jasper, Lawrence, Richland37 min
Feb 5, 6:59 PM CSTTornado WarningILXClark, Crawford, Cumberland, Jasper37 min
Feb 5, 7:02 PM CSTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar43 min
Feb 5, 7:30 PM CSTTornado WarningILXCrawford, Lawrence30 min
Feb 5, 7:45 PM CSTFlash Flood WarningILXClark, Clay, Crawford, Jasper, Lawrence, Richland6 hr
Feb 5, 8:43 PM CSTRiver Flood WarningILXCass, Mason, Menard7 days
Feb 5, 8:43 PM CSTRiver Flood WarningILXCass, Mason9 days
Feb 5, 8:45 PM CSTRiver Flood WarningILXMason, Menard66 hr
Feb 5, 11:03 PM CSTFlash Flood WarningILXChampaign, Coles, Cumberland, Douglas, Edgar, Effingham and 4 more3 hr
Feb 6, 3:05 AM CSTRiver Flood WarningILXFulton, Mason88 days
Feb 6, 3:05 AM CSTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler93 days

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.